# SDR FDEA201905040999

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,942 hours, 22,641 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Processing Unit
- Part number: BDM3003
- Part serial: 41
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  729   32-10  4468     03MAY19  PHX  FACT  U  LOGPAGES:1089760  ON DEPARTURE FROM KPHX, DURING GEAR  RETRACTION THE LEFT MAIN GEAR DOOR SHOWED UNLK FOLLOWED FCAM  AND QRH. LOWERED THE GEAR NORMALLY AND RETURNE TO PHX. GEAR DOOR UNLK INDICATION APPEARED WITH BOTH  SYS 1 AND SYS 2. SHGN 03MAY19 03:44 PHX U  PSCU SHOWS CODES 27 & 28 SENSOR NEAR. FACT 03MAY19 13:07   PHX U  REMOVED AND REPLACED PROXIMITY DETECTOR PROCESSING UNIT PER MM 32-31-71-04. OPS CHECKS NORMAL. A/C OK FOR SERVICE. SDR INFORMATION:  PART NAME: POSITION DETECTION UNIT MANUFACTURER: P/N: BDM 300-3 S/N: 41.
